# SDR ASAA9580188

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: D29982107
- Condition: Failed Test
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE R1 DOOR EMERGENCY EVACUATION SLIDE EMERGENCY LIGHTS FAILED TEST.  REPLACED THE R1 DOOR EMERGENCY EVACUATION SLIDE.  (M)
